Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 12, Issue 2, 2018
Metadata
 

Almost flat K-theory of classifying spaces
José R. Carrión and Marius Dadarlat
pp. 407–438
Abstract | Full-Text PDF (366 KB) | Metadata

Large scale index of multi-partitioned manifolds
Thomas Schick and Mostafa Esfahani Zadeh
pp. 439–456
Abstract | Full-Text PDF (251 KB) | Metadata

On steady non-commutative crepant resolutions
Osamu Iyama and Yusuke Nakajima
pp. 457–471
Abstract | Full-Text PDF (269 KB) | Metadata

On quaternionic tori and their moduli space
Cinzia Bisi and Graziano Gentili
pp. 473–510
Abstract | Full-Text PDF (378 KB) | Metadata

Modular curvature for toric noncommutative manifolds
Yang Liu
pp. 511–575
Abstract | Full-Text PDF (509 KB) | Metadata

Brackets in representation algebras of Hopf algebras
Gwénaël Massuyeau and Vladimir Turaev
pp. 577–636
Abstract | Full-Text PDF (498 KB) | Metadata

Toeplitz operators and the Roe–Higson type index theorem
Tatsuki Seto
pp. 637–670
Abstract | Full-Text PDF (352 KB) | Metadata

Brauer–Severi motives and Donaldson–Thomas invariants of quantized threefolds
Lieven Le Bruyn
pp. 671–692
Abstract | Full-Text PDF (296 KB) | Metadata

An inverse semigroup approach to the C*-algebras and crossed products of cancellative semigroups
Marat Aukhadiev
pp. 693–731
Abstract | Full-Text PDF (348 KB) | Metadata

Symmetric noncommutative birational transformations
Dennis Presotto
pp. 733–778
Abstract | Full-Text PDF (3891 KB) | Metadata

A categorical perspective on the Atiyah–Segal completion theorem in KK-theory
Yuki Arano and Yosuke Kubota
pp. 779–821
Abstract | Full-Text PDF (466 KB) | Metadata